# SDR AALA202510311486

- Difficulty date: September 5, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 77,869 hours, 32,876 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5713006020400
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FLOOR BEAM COMMON TO VERTICAL STRINGER 4R AT FR 36, AND -Y254, CENTER FORWARD CARGO COMPARTMENT. REPAIRED FLOOR BEAM PER EA 367962
